Alert archive / Indiana / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 150, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Jul 21, 2005, 10:59 PM EST for 6 counties in Indiana. It was in force for 46 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 21, 2005, 10:59 PM EST (03:59 UTC)
- Expired
- Jul 21, 2005, 11:45 PM EST
- In force
- 46 min
- Issued by
- NWS Indianapolis, IN
- Area
- Counties, with a storm outline in the text
Counties Bartholomew County, IN, Brown County, IN, Jackson County, IN, Jennings County, IN, Lawrence County, IN, Monroe County, IN
The radar
The Indianapolis radar (KIND), 92 km from the middle of the area, began a volume at 03:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 21, 11:30 PM EST | TSTM WND DMG | 5 Sw Seymour, IN | TREES DOWN NEAR BROWNSTOWN |
| Jul 21, 11:30 PM EST | TSTM WND DMG | Brownstown, IN | TREES UPROOTED. |
| Jul 21, 11:35 PM EST | TSTM WND GST 60 | 5 E Bedford, IN | TREES DOWN ON HIGHWAY 50 EAST OF BEDFORD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 31 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 21, 9:25 PM EST | Severe Thunderstorm Watch | SPC | 5 hr |
| Jul 21, 10:55 PM EST | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 4.0 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1772 J/kg
- Mixed-layer CIN
- -36 J/kg
- Mixed-layer LCL
- 1135 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- -1 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KIND 220401
SVRIND
INC005-013-071-079-093-105-220445-
/O.NEW.KIND.SV.W.0150.050722T0359Z-050722T0445Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1059 PM EST THU JUL 21 2005
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EXTREME SOUTHWESTERN BARTHOLOMEW COUNTY IN CENTRAL INDIANA
EXTREME SOUTHERN BROWN COUNTY IN SOUTH CENTRAL INDIANA
JACKSON COUNTY IN SOUTH CENTRAL INDIANA
THIS INCLUDES THE CITY OF SEYMOUR
EASTERN LAWRENCE COUNTY IN SOUTH CENTRAL INDIANA
THIS INCLUDES THE CITY OF BEDFORD
SOUTHEASTERN MONROE COUNTY IN SOUTH CENTRAL INDIANA
SOUTHERN JENNINGS COUNTY IN SOUTHEAST INDIANA
* UNTIL 1145 PM EST
* AT 1055 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM JONESVILLE TO 16 MILES NORTHEAST OF BEDFORD...OR ALONG A LINE
EXTENDING FROM 7 MILES NORTH OF SEYMOUR TO 13 MILES SOUTHEAST OF
BLOOMINGTON...AND MOVING SOUTHEAST AT 45 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
SEYMOUR AROUND 1105 PM EST
MEDORA AROUND 1110 PM EST
CROTHERSVILLE AROUND 1120 PM EST
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.
THIS STORM HAS A HISTORY OF PRODUCING WIND DAMAGE. THIS IS AN
EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS
LAT...LON 3907 8581 3905 8653 3869 8651 3878 8614
3875 8587 3892 8549 3897 8569
$$
CO2 follow-up statements
000
WWUS53 KIND 220418
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1118 PM EST THU JUL 21 2005
INC005-013-071-079-093-105-220445-
/O.CON.KIND.SV.W.0150.000000T0000Z-050722T0445Z/
BARTHOLOMEW-BROWN-JACKSON-JENNINGS-LAWRENCE-MONROE-
1118 PM EST THU JUL 21 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 1145 PM EST FOR
EASTERN LAWRENCE...JACKSON...SOUTHERN JENNINGS...SOUTHEASTERN
MONROE...EXTREME SOUTHERN BROWN AND EXTREME SOUTHWESTERN BARTHOLOMEW
COUNTIES...
AT 1114 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES EAST OF SEYMOUR TO 9 MILES EAST OF BEDFORD...
MOVING SOUTHEAST AT 45 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
MEDORA AROUND 1125 PM EST
CROTHERSVILLE AROUND 1135 PM EST
A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 200 AM EST
FRIDAY MORNING FOR SOUTHERN INDIANA.
LAT...LON 3907 8581 3905 8653 3869 8651 3878 8614
3875 8587 3892 8549 3897 8569
$$
CO000
WWUS53 KIND 220444
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1144 PM EST THU JUL 21 2005
INC005-013-071-079-093-105-220454-
/O.EXP.KIND.SV.W.0150.000000T0000Z-050722T0445Z/
BARTHOLOMEW-BROWN-JACKSON-JENNINGS-LAWRENCE-MONROE-
1144 PM EST THU JUL 21 2005
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN LAWRENCE...JACKSON...
SOUTHERN JENNINGS...SOUTHEASTERN MONROE...EXTREME SOUTHERN BROWN AND
EXTREME SOUTHWESTERN BARTHOLOMEW COUNTIES EXPIRES AT 1145 PM EST...
LAT...LON 3907 8581 3905 8653 3869 8651 3878 8614
3875 8587 3892 8549 3897 8569
$$
COWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 21, 1:10 PM EST, 9 hours 49 minutes earlier.
Area forecast discussion, Jul 21, 1:10 PM EST, 9 hours 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 110 PM EST THU JUL 21 2005 .DISCUSSION...FCST FOCUS ON EVOLUTION OF CONVECTION TONIGHT...THEN ON TEMPS NEXT FEW DAYS. WILL ALLOW THE EXCESSIVE HEAT WARNING EXPIRE THIS EVENING. LOOKING AT CURRENT LOCATION OF REMNANT/ONGOING CONVECTION, IT APPEARS THAT THE ETA HAS A BETTER GRASP OF ONGOING WX. GFS/NGM HAS NO SIGNAL OF ONGOING CONVECTION ACROSS IL/MI. LATEST VISIBLE SATELLITE SHOWS CUMULUS DEVELOPMENT NEAR DEVELOPING LOW ACROSS WEST CENTRAL IL AT THIS TIME. THIS IN AXIS OF GREATEST INSTABILITY AND EXPECT THIS AREA TO BE INITIATION POINT FOR CONVECTION THIS AFTERNOON. IF THIS IS THE CASE, THEN THE ETA IS THE MODEL TO FOLLOW FOR PRECIP CHCS TONIGHT. TONIGHT...SHORTWAVE TROUGH NOW MOVING ACROSS MN/IA WILL ACT ON AN EXTREMELY UNSTABLE ATMOSPHERE TO PRODUCE SEVERE THUNDERSTORMS THIS EVENING/TONIGHT. 18Z ILX SOUNDING SHOWS SIG CAP STILL TO OVERCOME HOWEVER TEMPS IN MID 90S AND APPROACHING VERTICAL MOTION SHOULD OVERCOME THIS CAP BY LATE AFTERNOON. COMBINATION OF 25-30KT DEEP LAYER SHEAR AND 3000-4000 CAPE WILL RESULT IN ORGANIZED SEVERE STORMS WITH DAMAGING WINDS. ANOTHER CONCERN IS HEAVY RAINS, POSITION OF 850MB THETA-E RIDGE WILL EXTEND NW-SE ACROSS THE REGION. 20-30KT 850MB LLJ WILL BE POSITIONED ACROSS THIS AXIS FORCING ADDITIONAL CONVECTION UPSTREAM ACROSS IL THROUGH 06Z. WOULD NOT BE SURPRISED TO SEE RE-DEVELOPMENT ACROSS IL UNTIL VEERING OF 850MB WINDS OCCUR AFTER MIDNIGHT. THIS WILL LEAD TO HEAVY RAINS ACROSS THE CWA. IN ADDITION, UPPER DIV WILL BE PRESENT IN RIGHT ENTRANCE REGION OF UPPER JET STREAK ACROSS MI/OH. ALL OF THE ABOVE SUGGESTS GOING WITH LIKELY PRECIP CHCS TONIGHT. FRIDAY...ALL GUIDANCE SUGGESTS THAT WEAK LOW/COLD FRONT WILL SAG SOUTH OF THE CWA. THIS WILL EVENTUALLY LEAD TO DRIER AIR (DEWPOINTS IN THE 60S) MOVING IN LATER FRI/FRI NIGHT. 1000-850MB THICKNESSES ALSO SUGGEST SLIGHTLY COOLER TEMPS AND WITH EXPECTED RAINS FEEL THAT GUIDANCE BLEND IS ACCURATE WITH COOLER MAX TEMPS FRIDAY. DRIER AIR WILL BE SLOW TO MOVE INTO SOUTHERN IN HOWEVER EXPECT COOLER TEMPS SO HEAT INDICES SHOULD REMAIN BELOW 105 FRI. SAT...WEAK SURFACE HIGH WILL SLIDE ACROSS THE REGION KEEPING DRIER (DEWPOINTS IN THE 60S) IN THE AREA. GUIDANCE TEMPS ALL SUGGEST HIGHS IN THE UPPER 80S/LOW 90S AND COMPARISON TO 850 TEMPS SUGGESTS THIS LOOKS ACCURATE. SUN-MON...INTENSE WAA WILL OCCUR FROM 850-500MB AS RIDGE AXIS STRETCHES EAST ACROSS THE REGION. 850 TEMPS 24-26C SUNDAY SUGGEST HIGHS IN THE MID 90S WITH SFC DEWPOINTS FORECAST TO RISE BACK INTO THE LOWER 70S. THIS COULD SET THE STAGE FOR HEAT WARNING SUN AND OR MON BUT WILL HAVE TO MONITOR AS GFS NOW SHOWS A COLD FRONT SAGGING INTO THE STATE LATER SUN INTO MONDAY. IN ANY CASE, BOTH ECMWF AND GFS SHOW STRONG LONGWAVE TROUGH ACROSS THE GRT LKS AND AN ASSOCIATED COLD FRONT TO MOVE ACROSS THE REGION LATER TUES AND WEDS. && .IND WATCHES/WARNINGS/ADVISORIES...NONE. && CO
Hazardous weather outlook, Jul 21, 12:05 PM EST, 10 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1205 PM EST THU JUL 21 2005 INZ060>063-067>071-221100- BROWN-DAVIESS-GREENE-JACKSON-KNOX-LAWRENCE-MARTIN-MONROE-SULLIVAN- 1205 PM EST THU JUL 21 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT AN EXCESSIVE HEAT WARNING IS IN EFFECT TODAY ACROSS SOUTHWEST CENTRAL INDIANA. HIGH TEMPERATURES TODAY IN COMBINATION WITH HIGH HUMIDITY WILL PRODUCE HEAT INDEX READINGS AROUND 105 THIS AFTERNOON. PEOPLE SHOULD AVOID PROLONGED WORK IN THE SUN...DRINK PLENTY OF LIQUIDS OR TRY AND STAY IN AN AIR CONDITIONED ENVIRONMENT. CHILDREN AND THE ELDERLY ARE MORE SUSCEPTIBLE FROM HEAT. ISOLATED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON. THE MAIN THREAT FROM ANY OF THESE STORMS WILL BE LIGHTNING. THERE IS A CHANCE FOR MORE THUNDERSTORMS LATE THIS EVENING AND OVERNIGHT AS AN UPPER DISTURBANCE APPROACHES THE AREA FROM THE PLAINS STATES. A VERY HUMID AIR MASS IS IN PLACE ACROSS CENTRAL INDIANA AND THIS COMBINATION SHOULD RESULT IN THUNDERSTORMS. SOME OF THESE STORMS COULD BE SEVERE WITH THE MAIN THREAT BEING DAMAGING WINDS. HEAVY RAINFALL IS ALSO A POSSIBILITY WHICH COULD RESULT IN FLASH FLOODING. LIGHTNING WILL ALSO BE A THREAT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY HOT AND HUMID WEATHER IS FORECAST ON SATURDAY...SUNDAY AND MONDAY. TEMPERATURES MAY REACH THE MIDDLE 90S. THIS COMBINED WITH DEW POINTS IN THE LOWER 70S MAY PRODUCE HEAT INDEX READINGS AROUND 105 ON SATURDAY...SUNDAY AND MONDAY AFTERNOONS. THERE IS A CHANCE FOR THUNDERSTORMS ON TUESDAY AND TUESDAY NIGHT. IT IS TOO EARLY TO DETERMINE IF ANY STORMS THAT DEVELOP WILL BE SEVERE. AT THIS TIME LIGHTNING IS THE MAIN THREAT FROM THESE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS EVENING AND OVERNIGHT. INZ021-028>031-035>049-051>057-064-065-072-221100- BARTHOLOMEW-BOONE-CARROLL-CLAY-CLINTON-DECATUR-DELAWARE-FOUNTAIN- HAMILTON-HANCOCK-HENDRICKS-HENRY-HOWARD-JENNINGS-JOHNSON-MADISON- MARION-MONTGOMERY-MORGAN-OWEN-PARKE-PUTNAM-RANDOLPH-RUSH-SHELBY- TIPPECANOE-TIPTON-VERMILLION-VIGO-WARREN- 1205 PM EST THU JUL 21 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT HIGH TEMPERATURES IN THE LOWER 90S IN COMBINATION WITH HIGH HUMIDITY WILL PRODUCE HEAT INDEX READINGS BETWEEN 100 AND 105 THIS AFTERNOON. PEOPLE SHOULD AVOID PROLONGED WORK IN THE SUN...DRINK PLENTY OF LIQUIDS OR TRY AND STAY IN AN AIR CONDITIONED ENVIRONMENT. CHILDREN AND THE ELDERLY ARE MORE SUSCEPTIBLE FROM HEAT. ISOLATED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON. THE MAIN THREAT FROM ANY OF THESE STORMS WILL BE LIGHTNING. THERE IS A CHANCE FOR MORE THUNDERSTORMS THIS EVENING AND OVERNIGHT AS AN UPPER DISTURBANCE APPROACHES THE AREA FROM THE PLAINS STATES. A VERY HUMID AIR MASS IS IN PLACE ACROSS CENTRAL INDIANA AND THIS COMBINATION SHOULD RESULT IN THUNDERSTORMS. SOME OF THESE STORMS COULD BE SEVERE WITH THE MAIN THREAT BEING DAMAGING WINDS. HEAVY RAINFALL IS ALSO A POSSIBILITY WHICH COULD RESULT IN FLASH FLOODING. LIGHTNING WILL ALSO BE A THREAT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY HOT AND HUMID WEATHER IS FORECAST ON SATURDAY...SUNDAY AND MONDAY. TEMPERATURES MAY REACH THE MIDDLE 90S. THIS COMBINED WITH DEW POINTS IN THE LOWER 70S MAY PRODUCE HEAT INDEX READINGS AROUND 105 ON SATURDAY...SUNDAY AND MONDAY AFTERNOONS. THERE IS A CHANCE FOR THUNDERSTORMS ON TUESDAY AND TUESDAY NIGHT. IT IS TOO EARLY TO DETERMINE IF ANY STORMS THAT DEVELOP WILL BE SEVERE. AT THIS TIME LIGHTNING IS THE MAIN THREAT FROM THESE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED THIS EVENING AND OVERNIGHT.
In the hours before
Local storm report, Jul 21, 10:15 PM EST, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1015 PM EST THU JUL 21 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 PM TSTM WND GST 5 S INDIANAPOLIS 39.70N 86.15W
07/21/2005 60 MPH MARION IN PUBLIC
50-60 MPH WIND GUSTS EAST OF AIRPORT AND SOUTH OF
INTERSTATE 70.
&&
JEHLocal storm report, Jul 21, 10:19 PM EST, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1019 PM EST THU JUL 21 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM TSTM WND DMG LAWRENCE 39.87N 85.99W
07/21/2005 MARION IN TRAINED SPOTTER
SEVERAL LARGE TREES DOWN
&&
JEHLocal storm report, Jul 21, 10:45 PM EST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1045 PM EST THU JUL 21 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM HAIL 5 E INDIANAPOLIS 39.78N 86.05W
07/21/2005 0.75 INCH MARION IN LAW ENFORCEMENT
NEAR INTERSTATE 465 AND WASHINGTON.
1023 PM HAIL INDIANAPOLIS 39.78N 86.15W
07/21/2005 0.75 INCH MARION IN AMATEUR RADIO
NEAR INTERSTATE 465 AND WAHSINGTON.
1030 PM TSTM WND DMG INDIANAPOLIS 39.78N 86.15W
07/21/2005 MARION IN EMERGENCY MNGR
TREES AND POWER LINES DOWN.
&&
JEHLocal storm report, Jul 21, 10:51 PM EST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1051 PM EST THU JUL 21 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1021 PM HAIL 5 E INDIANAPOLIS 39.78N 86.05W
07/21/2005 1.00 INCH MARION IN AMATEUR RADIO
1005 PM TSTM WND DMG MOORESVILLE 39.62N 86.37W
07/21/2005 MORGAN IN LAW ENFORCEMENT
TREES AND POWER LINES DOWN.
1002 PM TSTM WND GST BROWNSBURG 39.84N 86.39W
07/21/2005 60 MPH HENDRICKS IN PUBLIC
SMALL LIMBS DOWN AND SOME STREET FLOODING.
&&
JEHLocal storm report, Jul 21, 10:54 PM EST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1054 PM EST THU JUL 21 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM TSTM WND DMG 3 S PLAINFIELD 39.66N 86.39W
07/21/2005 HENDRICKS IN AMATEUR RADIO
TREES DOWN.
&&
JEHLocal storm report, Jul 21, 10:58 PM EST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1058 PM EST THU JUL 21 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1056 PM TSTM WND GST COLUMBUS 39.21N 85.91W
07/21/2005 70 MPH BARTHOLOMEW IN AMATEUR RADIO
&&
JEHThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 21, 8:40 PM EST | Severe Thunderstorm Warning | IND | Tippecanoe | 35 min |
| Jul 21, 8:41 PM EST | Severe Thunderstorm Warning | IND | Boone, Clinton | 49 min |
| Jul 21, 9:20 PM EST | Severe Thunderstorm Warning | IND | Boone, Clay, Hendricks, Montgomery, Parke, Putnam and 2 more | 40 min |
| Jul 21, 9:28 PM EST | Severe Thunderstorm Warning | IND | Boone, Hendricks | 32 min |
| Jul 21, 9:45 PM EST | Tornado Warning | IND | Hendricks | 30 min |
| Jul 21, 9:48 PM EST | Severe Thunderstorm Warning | IND | Hamilton, Marion | 42 min |
| Jul 21, 9:59 PM EST | Tornado Warning | IND | Hendricks, Johnson, Marion, Morgan | 46 min |
| Jul 21, 10:13 PM EST | Severe Thunderstorm Warning | IND | Hancock, Madison, Shelby | 46 min |
| Jul 21, 10:29 PM EST | Tornado Warning | IND | Bartholomew, Johnson, Shelby | 46 min |
| Jul 21, 10:32 PM EST | Flash Flood Warning | IND | Marion | 118 min |
| Jul 21, 10:38 PM EST | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Monroe | 37 min |
| Jul 21, 10:41 PM EST | Tornado Warning | IND | Hancock | 17 min |
| Jul 21, 10:50 PM EST | Severe Thunderstorm Warning | IND | Rush | 40 min |
| Jul 21, 10:54 PM EST | Severe Thunderstorm Warning | IND | Bartholomew, Decatur, Jennings, Rush | 51 min |
| Jul 21, 11:25 PM EST | Severe Thunderstorm Warning | IND | Daviess, Greene, Lawrence, Martin | 50 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.